Affordable Access

Access to the full text

On graded classical primary submodules

Authors
  • Al-Zoubi, Khaldoun
  • Al-Dolat, Mohammed
Type
Published Article
Journal
Advances in Pure and Applied Mathematics
Publisher
De Gruyter
Publication Date
Oct 24, 2015
Volume
7
Issue
2
Pages
93–96
Identifiers
DOI: 10.1515/apam-2015-0021
Source
De Gruyter
Keywords
License
Yellow

Abstract

Let G be a group with identity e. Let R be a G-graded commutative ring and M a graded R-module. In this paper, we introduce the concept of graded classical primary submodules. Various properties of graded classical primary submodules are considered.

Report this publication

Statistics

Seen <100 times